# SDR SWAA2021063078359

- Difficulty date: May 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL #241ABF TOP SURFACE LAYERS DELAMINATED ; / [01] REPAIRED FLOOR PANEL 241ABF; [02] LATE ENTRY OK TO INSTALL REPAIR; [03] REMOVED DAMAGED FACE SHEET; PREPARED DAMAGED AREA TO APPLY REPAIR PLIES AND APPLIED REPAIR PLIES AT FLOOR PANEL #241ABF REF B737-7 SRM 53-00-2R-1.; [04] RII STEP 3 VERIFIED REPAIR
